Alert archive / New Mexico / High Wind Warnings in 2010
High Wind Warning 9, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at Feb 28, 2010, 9:30 AM MST for Eddy County, New Mexico. It took effect at Feb 28, 2010, 12:34 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2010, 9:30 AM MST (16:30 UTC)
- In effect from
- Feb 28, 2010, 12:34 PM MST
- Expired
- Feb 28, 2010, 8:22 PM MST
- In force
- 8 hr
- Issued by
- NWS Midland/Odessa, TX
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 4.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2082 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 366 m²/s²
- 0-3 km storm-relative helicity
- 362 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
499 WWUS74 KMAF 281630 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1030 AM CST SUN FEB 28 2010 ...GUSTY WINDS EXPECTED ACROSS PARTS OF THE SOUTHEAST NEW MEXICO PLAINS...TRANS PECOS AND BIG BEND REGION THIS AFTERNOON AND EVENING... .AN APPROACHING UPPER LEVEL STORM SYSTEM WILL BRING INCREASING WINDS TO A GOOD PORTION OF WEST TEXAS AND SOUTHEAST NEW MEXICO WEST OF THE PECOS RIVER. THE STRONGEST WINDS ARE EXPECTED TO DEVELOP ACROSS THE GUADALUPE AND DAVIS MOUNTAINS EARLY THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING. ACROSS THE LOWER ELEVATIONS...GUSTY WINDS CAN ALSO BE EXPECTED THIS AFTERNOON AND EARLY EVENING. WIND SPEEDS ARE EXPECTED TO BEGIN DECREASING LATE THIS EVENING...BUT COULD REMAIN GUSTY THROUGH TONIGHT. TXZ074-010900- /O.NEW.KMAF.HW.W.0009.100228T2100Z-100301T0900Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 1030 AM CST SUN FEB 28 2010 ...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST MONDAY. STRONG SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 65 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS ARE EXPECTED TO REMAIN ABOVE 6000 FEET. WIND SPEEDS ARE EXPECTED TO DECREASE EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ027-TXZ258-010300- /O.NEW.KMAF.HW.W.0009.100228T2100Z-100301T0300Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 930 AM MST SUN FEB 28 2010 ...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING. STRONG SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 65 MPH ARE EXPECTED THIS AFTERNOON AND EVENING. ALTHOUGH A GRADUAL DECREASE IN WIND SPEEDS IS EXPECTED LATE THIS EVENING... GUSTY WINDS REMAIN POSSIBLE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-TXZ057-079>081-010300- /O.NEW.KMAF.WI.Y.0008.100228T2100Z-100301T0300Z/ EDDY COUNTY PLAINS-VAN HORN AND HIGHWAY 54 CORRIDOR- PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...VAN HORN... PRESIDIO...MARFA...MARATHON 1030 AM CST SUN FEB 28 2010 /930 AM MST SUN FEB 28 2010/ ...WIND ADVISORY IN EFFECT FROM 3 PM CST /2 PM MST/ THIS AFTERNOON TO 9 PM CST /8 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM CST /2 PM MST/ THIS AFTERNOON TO 9 PM CST /8 PM MST/ THIS EVENING. GUSTY SOUTHWEST TO WEST WINDS OF 30 TO 35 MPH WITH GUSTS NEAR 50 MPH ARE EXPECTED THIS AFTERNOON AND EVENING. THE STRONGER WINDS ARE EXPECTED TO REMAIN ALONG AND WEST OF CARLSBAD TO MARATHON LINE. A DECREASE IN WIND SPEEDS IS EXPECTED AFTER SUNSET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
047 WWUS74 KMAF 281934 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 134 PM CST SUN FEB 28 2010 ...GUSTY WINDS EXPECTED ACROSS PARTS OF THE SOUTHEAST NEW MEXICO PLAINS...TRANS PECOS AND BIG BEND REGION THIS AFTERNOON AND EVENING... .AN APPROACHING UPPER LEVEL STORM SYSTEM WILL BRING INCREASING WINDS TO A GOOD PORTION OF WEST TEXAS AND SOUTHEAST NEW MEXICO WEST OF THE PECOS RIVER. THE STRONGEST WINDS ARE EXPECTED TO DEVELOP ACROSS THE GUADALUPE AND DAVIS MOUNTAINS EARLY THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING. ACROSS THE LOWER ELEVATIONS...GUSTY WINDS CAN ALSO BE EXPECTED THIS AFTERNOON AND EARLY EVENING. WIND SPEEDS ARE EXPECTED TO BEGIN DECREASING LATE THIS EVENING...BUT COULD REMAIN GUSTY THROUGH TONIGHT. TXZ074-010345- /O.EXT.KMAF.HW.W.0009.100228T1934Z-100301T0900Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 134 PM CST SUN FEB 28 2010 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 AM CST MONDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 AM CST MONDAY. STRONG SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 65 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS ARE EXPECTED TO REMAIN ABOVE 6000 FEET. WIND SPEEDS ARE EXPECTED TO DECREASE EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ027-TXZ258-010300- /O.EXT.KMAF.HW.W.0009.100228T1934Z-100301T0300Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 1234 PM MST SUN FEB 28 2010 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM MST THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 PM MST THIS EVENING. STRONG SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 65 MPH ARE EXPECTED THIS AFTERNOON AND EVENING. ALTHOUGH A GRADUAL DECREASE IN WIND SPEEDS IS EXPECTED LATE THIS EVENING... GUSTY WINDS REMAIN POSSIBLE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-TXZ057-079>081-010300- /O.EXT.KMAF.WI.Y.0008.100228T1934Z-100301T0300Z/ EDDY COUNTY PLAINS-VAN HORN AND HIGHWAY 54 CORRIDOR- PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...VAN HORN... PRESIDIO...MARFA...MARATHON 134 PM CST SUN FEB 28 2010 /1234 PM MST SUN FEB 28 2010/ ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING. GUSTY SOUTHWEST TO WEST WINDS OF 30 TO 35 MPH WITH GUSTS NEAR 50 MPH ARE EXPECTED THIS AFTERNOON AND EVENING. THE STRONGER WINDS ARE EXPECTED TO REMAIN ALONG AND WEST OF CARLSBAD TO MARATHON LINE. A DECREASE IN WIND SPEEDS IS EXPECTED AFTER SUNSET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
935 WWUS74 KMAF 010322 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 922 PM CST SUN FEB 28 2010 TXZ074-010430- /O.CAN.KMAF.HW.W.0009.000000T0000Z-100301T0900Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 922 PM CST SUN FEB 28 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE HIGH WIND WARNING. WINDS ARE DIMINISHING ACROSS THE AREA THIS EVENING. THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ NMZ027-TXZ258-010430- /O.EXP.KMAF.HW.W.0009.000000T0000Z-100301T0300Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 822 PM MST SUN FEB 28 2010 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. WINDS ARE DIMINISHING ACROSS THE AREA THIS EVENING. THEREFORE THE HIGH WIND WARNING HAS BEEN ALLOWED TO EXPIRE. $$ NMZ028-TXZ057-079>081-010430- /O.EXP.KMAF.WI.Y.0008.000000T0000Z-100301T0300Z/ EDDY COUNTY PLAINS-VAN HORN AND HIGHWAY 54 CORRIDOR- PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...VAN HORN... PRESIDIO...MARFA...MARATHON 922 PM CST SUN FEB 28 2010 /822 PM MST SUN FEB 28 2010/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS ARE DIMINISHING ACROSS THE AREA THIS EVENING. THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Feb 28, 4:04 AM MST, 5 hours 26 minutes earlier.
Area forecast discussion, Feb 28, 4:04 AM MST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 504 AM CST SUN FEB 28 2010 .DISCUSSION... SEE AVIATION DISCUSSION BELOW. && .AVIATION... E-SE SFC WINDS WILL INCREASE TODAY...AHEAD OF AN INCOMING UPPER TROUGH...WHICH WILL BRING SCT SHRA/ISOLD TSRA THIS AFTERNOON/EVENING. FORECAST SOUNDINGS SHOW INVERTED V SIGNATURES INDICATIVE OF GUSTY WINDS ACCOMPANYING ANY PRECIPITATION. CIGS SHOULD REMAIN VFR IN DRIER AIR AT KCNM...KINK...AND KPEQ...BUT TERMINALS EAST MAY BRIEFLY SEE CIGS DROP TO MVFR AS THE TROUGH PASSES. SFC WINDS WILL VEER TO THE WEST OVERNIGHT...AND TO THE NORTH NEAR THE END OF THE FCST PD AS A COLD FRONT MOVES THRU. MVFR STRATUS WILL BE POSSIBLE NEAR THE END OF THE FCST PD AT KHOB AND KMAF. && .PREV DISCUSSION... /ISSUED 400 AM CST SUN FEB 28 2010/ DISCUSSION... A LARGE CUTOFF LOW OVER SOUTHERN CALIFORNIA AND ARIZONA EARLY THIS MORNING WAS YIELDING A FEW LIGHTNING STRIKES THERE AND CONTINUED TO BEAR DOWN ON THE REGION WITH NO SIGNS OF SLOWING IN WATER VAPOR IMAGERY. TEMPERATURES WILL WARM OUT AHEAD OF THE UPPER LOW WITH PRECIPITATION CHANCES INCREASING OVER THE WESTERN ZONES THIS AFTERNOON...THEN MOST OF THE REST OF THE AREA TONIGHT AS IT MOVES OVER THE REGION. HAVE LOWERED POPS OVER MOST OF THE AREA THIS MORNING...BUT INCREASED POPS THIS AFTERNOON AND EVENING. NOT MUCH INSTABILITY INDICATED AS THE LOW MOVES INTO THE AREA...BUT THINK MID LEVEL LAPSE RATES AROUND 7 C/KM...AND LIFT IN THE UPPER LEVELS ASSOCIATED WITH A STRONG H25 JET WARRANTS LEAVING ISOLATED THUNDERSTORMS IN THE FORECAST FOR THE AFTERNOON AND EVENING. STRONG HEIGHT FALLS WILL TIGHTEN THE SURFACE PRESSURE GRADIENT...AND RESULT IN SURFACE WINDS OF 20 TO 30 MPH OVER MUCH OF THE CWA. ENHANCED SURFACE WINDS MAY ALSO OCCUR WITH SOME OF THE SHOWERS...AND/OR THUNDERSTORMS...THIS AFTERNOON AND EVENING AS THERE WILL BE A LOT OF DRY AIR IN THE SUB CLOUD LAYER. SHEAR IS STRONG...BUT INSTABILITY LACKING...FOR ANY SEVERE STORMS TO OCCUR. A FEW GUSTS TO 50 MPH IS NOT OUT OF THE QUESTION. WINDS IN THE GUADALUPE MOUNTAINS COULD BRIEFLY EXCEED 40 MPH...WITH A GUST OR TWO NEAR 60 MPH...ESPECIALLY WHEN THE PRECIPITATION BEGINS. A PACIFIC FRONT WILL PUSH THROUGH THE AREA INITIALLY BEHIND THE UPPER LOW...BUT A STRONGER POLAR FRONT WILL FOLLOW OVERNIGHT. SOME WRAPAROUND PRECIPITATION WILL LIKELY OCCUR OVER PORTIONS OF THE SOUTHEAST NEW MEXICO PLAINS...PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS MONDAY. SOME OF THIS MAY FALL AS SLEET OR SNOW...BUT SURFACE TEMPERATURES APPEAR TO BE TOO WARM FOR ANY ACCUMULATION. ISOLATED SHOWERS MAY OCCUR FURTHER SOUTH AND WEST...BUT SHOULD BE PRETTY LIGHT IF ANY DEVELOPS IN AN INCREASINGLY DRY AIRMASS. HAVE NOT INCLUDED ANY POPS MONDAY NIGHT AS THE SYSTEM WILL PULL AWAY FROM THE AREA BY THEN. AFTER A COLD TUESDAY MORNING...TEMPERATURES WILL STAY BELOW NORMAL TUESDAY AFTERNOON AS CYCLONIC FLOW ALOFT PERSISTS OVER THE REGION. THEREAFTER...FLAT UPPER RIDGING AND MODEST WESTERLY FLOW ALOFT WILL PREVAIL OVER THE REGION THROUGH WEEK/S END. WILL CARRY A DRY FORECAST THROUGH THURSDAY AND EXPECT TEMPERATURES TO BE ABOVE NORMAL WEDNESDAY THROUGH FRIDAY. AS THE NEXT UA TROUGH TAKES SHAPE OVER THE WESTERN CONUS AND HEADS TOWARD THE CWA FRIDAY... MOISTURE WILL RETURN TO THE EASTERN ZONES. HAVE INSERTED A SLIGHT CHANCE OF THUNDERSTORMS OVER THE EASTERN MOST COUNTIES FRIDAY FOR A PASSING SHORTWAVE TROUGH IN SOUTHWESTERLY FLOW ALOFT. MODELS ARE AT ODDS ON THE TIMING OF THIS NEXT UA TROUGH...SO WILL NOT GET TO RISQUE WITH THE FORECAST NEXT WEEKEND. IT DOES APPEAR TEMPERATURES WILL STAY AT OR ABOVE NORMAL...UNLESS THE SAID UA TROUGH ENDS UP BEING AS FAST AND DEEP AS THE LATEST GFS MODEL RUN. && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 44
Hazardous weather outlook, Feb 28, 1:57 AM MST, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 257 AM CST SUN FEB 28 2010 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-010900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 257 AM CST SUN FEB 28 2010 /157 AM MST SUN FEB 28 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER MOST OF SOUTHEAST NEW MEXICO AND PARTS OF WEST TEXAS THIS AFTERNOON AND EVENING. ANY THUNDERSTORMS THAT DEVELOP WILL BE ACCOMPANIED BY OCCASIONAL LIGHTNING AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A SLIGHT CHANCE OF NON-SEVERE THUNDERSTORMS THURSDAY NIGHT...MAINLY ALONG AND EAST OF A SANDERSON TO LAMESA LINE. ANY THUNDERSTORMS THAT DEVELOP WILL BE ACCOMPANIED BY OCCASIONAL LIGHTNING. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND 44
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 9:30 AM MST | Wind Advisory | MAF | 11 hr |
Nearby
High Wind Warnings in New Mexico, 2010High Wind Warnings in Texas, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.